# SDR CALA2022022800509

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Part number: DAN50B09
- Condition: Corroded
- Location: Str 43lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) AFT CARGO LOWER INTERNAL SURFACE AT STRG 43LH B ETWEEN FR56/FR60 HAS CORROSION. DOT 52-83.() AFT CARGO STR43 L/H FR56/60 REMOVED AND REPLACED STRINGER IAW SR ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0023324 M 51-42-11/001. REMOVED 5EA SHEAR TIES AND 1EA SPLICE FOR ACCESS ; REINSTALLED 5EA SHEAR TIES AND 1EA SPLICE IAW SRM 51-42-11/001 FORM 44-0008 ATTACHED. EMP# V934344 WORK ACCOMPLISHED AT ST
